# SDR DALA2025052003876

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0970358) RIGHT STA 727 FRAME INNER CHORD, 737 REPAIR: RII SECTION 02. SHIM WAS INSTALLED ON STA 727 FRAME CHORD RH PER CARD 5311-01251-02B STEP 8.
